# SDR AWXA200600234

- Difficulty date: January 11, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 51,383 hours, 22,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53230585200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - DURING C4 CHECK DISCOVERED CORROSION ON UPPER SHEET METAL AT FORWARD CARGO DOOR SILL STRUCTURE FROM FR27 TO FS 28 AT Y-590.  NO ALLOWABLE LIMITS WERE FOUND IN THE AIRBUS SRM.  MAINTENANCE REMOVED AND INSTALLED NEW UPPER SHEET METAL FROM FS 24 TO FS 28 AT Y-590 IAW AIRBUS 320 SRM 51-72-11 AND DRAWING D53231681.
